# SDR DALA2019091605369

- Difficulty date: September 14, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 72,072 hours, 28,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5641, L/P 5984924) R1 DOOR WILL NOT ARM AT DEPARTURE. CORRECTIVE ACTION: SURVIVAL KIT D RING LANYARD CAUGHT IN SLIDE GIRT BAR. STOWED LANYARD PER AMM 52-11. DOOR OPS NML.
